# SDR UALA2011082904628

- Difficulty date: August 26, 2011
- Submitted: September 22, 2011
- Operation: Air carrier
- Aircraft: N224UA
- Make and model: Boeing 777222
- Aircraft serial: 30225
- Aircraft time: 39,402 hours, 4,796 cycles
- Engine: Pwa PW40903
- System (JASC): 2797 · Flight Control System Wiring
- Part: Connector
- Condition: Dirty
- Location: Flap Slat Sensor
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLAP SLAT SKEW SENSORS STATUS AT DEPARTURE.  DEFERRED DUE NIL TIME.  MAINT MSG 27-20312. -INF- :ITEM SHOULD SAY FLAP SLAT SKEW SENSOR.  BOEING AHM REPORTING MMSG 27-20312 'FLAP SKEW SENSOR L4B SIGNAL FAIL' REF WDM 27-59-12 P3. ENSURE WIRE HARNESS W8181 NOT AT FAULT (USUALLY 6 IN FROM CONN).  KNOWN DEFECT AREA.  CLEANED SENSOR CONNECTOR, WIRE HARNESS OK NEAR SENSOR, CKS OK REF WDM 27-59-12 AND FAULT NOT ACTIVE REF FIM 27-59-839.
